# SDR IPXA2018020726323

- Difficulty date: February 5, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 93,756 hours, 16,431 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD TRAILING EDGE FLAP IS CRACKED & DAMAGED ON LEADING EDGE AND LOWER SERVICE APPROX 6 FT INBOARD, ALONG WITH SEVERAL OTHER SMALLER DAMAGED AREAS.  REMOVED FLAP ASSY  IAW MM 27-51-03.  REMOVAL PROCEDURE THRU STEP G.  INSTALLED THE FLAP IAW MM 27-51-03-4,  COMPLETED INSTALLATION OF INBD AFT FLAP ASSY IAW MM 27-51-03, OPS CHECKED GOOD IAW MM 27-51-03.
